# SDR 08FDEA00238

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT FRAME, UPPER FLANGE HAS SURFACE CORROSION, AFT SIDE OF STA 720D ABOVE STR 26L. FRAME DAMAGE FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND FILLER. REMOVED AND REINSTALLED Z-ANGLE, BULKHEAD SUPPORT AND INTERCOSTAL TO GAIN ACCESS TO FRAME . IAW SRM 51-30-2, SRM 51-40-3, HEAT TREAT FOR REPAIR DONE ON  8130 TRACKING NR  2008-01-116. THIS IS CLASSIFIED MAJOR REPAIR.
